# SDR SWIA97911

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N199SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120237
- Engine: Pwa PW118A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Chafed
- Location: Cowl Flaps
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE RIGHT MAIN HYDRAULIC PUMP FAILED AND FLUID LEVEL DROPPED TO ZERO.  DIVERTED TO SBA.  FOUND HYDRAULIC LINE CHAFED THROUGH AT COWL FLAPS ACTUATOR.  REPLACED LINE AND REPLENISHED HYDRAULIC FLUID.  CYCLED FLAPS NUMEROUS TIMES, NO LEAKS NOTED AND OPS CHECKS GOOD.
